# SDR DALA2024090908814

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION ON HINGE FITTING 4 LOWER LUG UPPER FACE ON RUDDER. CORRECTIVE ACTION: REPLACED HINGE FITTING #4 LOC ON RUDDER AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0545939)
